# SDR AALA201901199001

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 5,111 hours, 505 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER WINDOW INNER PANE SCRATCHED OR CRACKED SEAT 12A. REPLACED WINDOW PER AMM 56-21-03.
